# SDR IPXA2024052191453

- Difficulty date: May 3, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 86,061 hours, 36,993 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47032
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SKIN, R/H WING OUTBD INSPAR LWR SURFACE DRAIN HOLE CUTOUT AREA, WS 852 (EVALUATE) ACCOMPLISHED REPAIR I.A.W EO-90935-REQ1 REV.1. REVIEW COMPLETED
